# SDR SWIA201641882

- Difficulty date: February 12, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 43,635 hours, 38,801 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE, DUE TO A GEAR DISAGREE.  R & R NR 3 HYDRAULIC RESERVOIR IAW AMM.  OPS CHECKS GOOD, NO LEAKS NOTED.
